# SDR VJ970055

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Mis Installed
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, RIGHT SIDE OF FUSELAGE AT STATION 325 HAS VERY LARGE QUESTIONABLE FASTENER INSTALLED ON EXTERIOR SKIN OF AIRCRAFT AT STRINGER 28 TO 29, HEAD IS PROTRUDING FROM SKIN.  REMOVED .3125 INCH RIVET, FABRICATED, DRILLED, COUNTERSUNK, DEBURRED, PRIMED AND INSTALLED REPAIR DOUBLER, GAL-4V TITANIUM .032 INBH BY 4, 5 INCH BY 6.5 INCH, IAW DC-9 SRM 53-10-3.  (M)
